# SDR CA150923015

- Difficulty date: September 23, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 16,209 hours
- Engine: Allsn 250C47B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support Angle
- Part number: 407023800128
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAILBOOM,  UPPER RT SUPPORT ANGLE CRACKED.
